# SDR IPXA09556737

- Difficulty date: July 7, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143NS36624
- Condition: Corroded
- Location: Bs 765-843
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2 FWD CARGO BAY FLOOR TO SIDE WALL SUPPORT CORROSION IN VARIOUS AREAS FROM STA 765 TO 843, RBL 19 TO RBL 24.5, WL 146.90.  REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT PLATE FROM BS765-845, RBL 19-24, WL 146-90.
